Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 300, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2015, 1:09 PM EDT for Bleckley County, Dodge County, Laurens County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2015, 1:09 PM EDT (17:09 UTC)
- Expired
- Jul 21, 2015, 2:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA
The radar
The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 1:15 PM EDT | TSTM WND DMG | 1 Ene Dudley, GA | EIGHT TREES WERE BLOWN DOWN IN LAURENS COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
618
WUUS52 KFFC 211709
SVRFFC
GAC023-091-175-211800-
/O.NEW.KFFC.SV.W.0300.150721T1709Z-150721T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 PM EDT TUE JUL 21 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BLECKLEY COUNTY IN CENTRAL GEORGIA...
LAURENS COUNTY IN CENTRAL GEORGIA...
NORTH CENTRAL DODGE COUNTY IN CENTRAL GEORGIA...
* UNTIL 200 PM EDT
* AT 108 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM
NEAR MONTROSE TO NEAR DUDLEY TO NEAR CHESTER...MOVING EAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...EAST DUBLIN...CHESTER...DEXTER...DUDLEY...CADWELL...
RENTZ...MONTROSE...BREWTON...REBIE...HARLOW...ROWLAND...YONKERS...
LOVETT...MINTER AND GOLDSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3238 8330 3255 8323 3264 8311 3268 8279
3266 8279 3261 8267 3257 8267 3251 8271
3230 8288
TIME...MOT...LOC 1708Z 273DEG 16KT 3259 8309 3254 8312 3244 8319
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
010
WWUS52 KFFC 211740
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT TUE JUL 21 2015
GAC023-091-211749-
/O.CAN.KFFC.SV.W.0300.000000T0000Z-150721T1800Z/
BLECKLEY GA-DODGE GA-
140 PM EDT TUE JUL 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLECKLEY AND
NORTH CENTRAL DODGE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...AND THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3242 8308 3250 8308 3261 8302 3268 8279
3266 8279 3261 8267 3257 8267 3251 8271
3230 8288
TIME...MOT...LOC 1739Z 273DEG 16KT 3258 8293 3253 8296 3243 8303
$$
GAC175-211800-
/O.CON.KFFC.SV.W.0300.000000T0000Z-150721T1800Z/
LAURENS GA-
140 PM EDT TUE JUL 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR CENTRAL LAURENS COUNTY...
AT 139 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM NEAR
EAST DUBLIN TO DUBLIN AND DEXTER...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...EAST DUBLIN...DEXTER...RENTZ...LOVETT...MINTER...BREWTON AND
HARLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3242 8308 3250 8308 3261 8302 3268 8279
3266 8279 3261 8267 3257 8267 3251 8271
3230 8288
TIME...MOT...LOC 1739Z 273DEG 16KT 3258 8293 3253 8296 3243 8303
HAIL...0.75IN
WIND...60MPH
$$872
WWUS52 KFFC 211752
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EDT TUE JUL 21 2015
GAC175-211800-
/O.EXP.KFFC.SV.W.0300.000000T0000Z-150721T1800Z/
LAURENS GA-
152 PM EDT TUE JUL 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAURENS COUNTY WILL
EXPIRE AT 200 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING ARE WEAKENING BELOW SEVERE
LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE ACROSS EASTERN LAURENS
COUNTY WITH THESE THUNDERSTORMS.
LAT...LON 3242 8308 3250 8308 3261 8302 3268 8279
3266 8279 3261 8267 3257 8267 3251 8271
3230 8288
TIME...MOT...LOC 1748Z 273DEG 16KT 3258 8293 3253 8296 3243 8303
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 7:35 AM EDT, 5 hours 34 minutes earlier.
Area forecast discussion, Jul 21, 7:35 AM EDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 735 AM EDT TUE JUL 21 2015 .SHORT TERM /TODAY THROUGH WEDNESDAY/... THE UPPER RIDGE OVER THE TX/LA REGION WILL GRADUALLY SLIDE WESTWARD DURING THE SHORT TERM AS A TROUGH DEEPENS INTO THE GREAT LAKES AREA. THIS WILL PUT THE FORECAST AREA INTO A MORE NORTHWEST FLOW ALOFT ESPECIALLY BY WEDNESDAY. EXPECTING DIURNAL THUNDERSTORMS AGAIN THIS AFTERNOON BUT WITH LITTLE TO FOCUS THEM. THE SURFACE BOUNDARY CURRENTLY IN THE OH VALLEY REGION SHOULD DRIFT INTO NORTH GA ON WEDNESDAY AS HEIGHTS FALL ALOFT. NOT SURE AT THIS TIME HOW FAR INTO THE FORECAST AREA THIS BOUNDARY WILL GET. MODELS INDICATE THERE MAY BE A SHORT WAVE ON THIS BOUNDARY THAT COULD AFFECT US WEDNESDAY...AND SPC HAS INCLUDED A PORTION OF THE AREA IN A MARGINAL RISK. FOR NOW...CHANCE POPS LOOK OKAY FOR TODAY AND AGAIN WEDNESDAY AREA WIDE. SOME STORMS MAY LINGER INTO THE OVERNIGHT HOURS TONIGHT. EXPECTING CONTINUED HOT WEATHER TODAY. HAVE ISSUED A HEAT ADVISORY GENERALLY ALONG AND SOUTH OF A LINE FROM LA GRANGE TO MONTICELLO TO WARRENTON. THERE MAY BE MORE CLOUDINESS AND MORE CONVECTION ON WEDNESDAY...SO HAVE FORECAST THE MAX TEMPERATURES A FEW DEGREES LOWER IN MOST AREAS. WILL LET NEXT SHIFTS TAKE A LOOK AT ANY POSSIBILITY OF A HEAT ADVISORY FOR WEDNESDAY. 41 .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... GFS AND THE EUROPEAN MODELS ARE FAIRLY CONSISTENT STARTING THE LONG TERM WITH WNW UPPER LEVEL FLOW AND A NEARLY STATIONARY FRONT ACROSS THE N TO CENTRAL GA AREA. THE FRONT SEEMS TO MEANDER ACROSS THE AREA THROUGH THE LONG TERM AS THE UPPER FLOW BECOMES MORE NNW FRIDAY AND THROUGH THE WEEKEND. THE UPPER FLOW COULD BE FAIRLY ACTIVE WITH SHORT WAVE ACTIVITY UNTIL IT BECOMES MORE NORTHERLY BY THE WEEKEND. THE GFS AND EUROPEAN START TO DIFFER BY SUNDAY WITH THE GFS NOSING IN MORE OF AN UPPER RIDGE FOR N GA AND THE EUROPEAN MORE OF AN EASTERN SEABOARD TROUGH AND THIS CONTINUES THROUGH MONDAY. GENERALLY EXPECT MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. THIS PATTERN WILL HELP LOWER DAYTIME HIGHS AND ASSOCIATED HEAT INDEX VALUES TOWARD WEEKS END. FORECAST TEMPERATURES ARE RUNNING NEAR TO A FEW DEGREES ABOVE NORMAL DURING THE LONG TERM PERIOD. BDL && .AVIATION... 12Z UPDATE... DIURNAL CUMULUS AND AFTERNOON AND EVENING THUNDERSTORMS EXPECTED AGAIN TODAY. SHOULD BE VFR OUTSIDE OF STORMS. WINDS WILL REMAIN ON THE WEST SIDE WITH SOME GUSTS TO AROUND 15KT THIS AFTERNOON. //ATL CONFIDENCE...12Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 96 74 95 73 / 40 30 40 30 ATLANTA 93 75 92 74 / 40 30 40 40 BLAIRSVILLE 87 66 86 66 / 40 30 50 30 CARTERSVILLE 93 72 91 72 / 40 30 40 40 COLUMBUS 97 77 96 76 / 40 30 40 40 GAINESVILLE 92 74 92 73 / 40 30 40 30 MACON 99 75 97 74 / 40 30 40 40 ROME 96 73 93 72 / 40 30 40 40 PEACHTREE CITY 94 73 92 73 / 40 30 40 40 VIDALIA 98 77 97 76 / 40 30 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY... CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL... GLASCOCK...HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON... JOHNSON...JONES...LAMAR...LAURENS...MACON...MARION... MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE...PEACH...PIKE... PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && SHORT TERM...41 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Jul 21, 4:45 AM EDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 445 AM EDT TUE JUL 21 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 445 AM EDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... HEAT ADVISORY IN EFFECT FOR MUCH OF CENTRAL GEORGIA THIS AFTERNOON. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE EVENING. WEATHER HAZARDS EXPECTED... MAX HEAT INDICES OF 103 TO 109 CAN BE EXPECTED. REFER TO THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION. GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL...CAN BE EXPECTED WITH ANY STRONG THUNDERSTORMS. ISOLATED STORMS COULD PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... HEAT INDICES OF 105 OR GREATER WILL BE POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA ON WEDNESDAY. ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS MOST EVERY DAY. GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 21, 12:50 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1250 PM EDT TUE JUL 21 2015
GAZ083-084-093-095>097-105-107-211730-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-MACON GA-LAURENS GA-HOUSTON GA-
DOOLY GA-PULASKI GA-
1250 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON...
MACON...LAURENS...HOUSTON...DOOLY AND PULASKI COUNTIES UNTIL 130 PM
EDT...
AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM MONTROSE TO NEAR
DOOLING...AND MOVING EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...PERRY...COCHRAN...HAWKINSVILLE...OGLETHORPE...UNADILLA...
MONTEZUMA...EAST DUBLIN...DUDLEY...BYROMVILLE...PINEHURST...
DANVILLE...MONTROSE...LILLY...ALLENTOWN...DOOLING...FOUNTAINVILLE...
GROVANIA...THE OCMULGEE PUBLIC FISHING AREA AND ROYAL.
LAT...LON 3228 8418 3269 8316 3262 8270 3244 8316
3245 8318 3241 8323 3210 8396
TIME...MOT...LOC 1648Z 270DEG 15KT 3258 8316 3226 8396The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:06 PM EDT | Special Weather Statement | FFC | Polk | 24 min |
| Jul 20, 8:15 PM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Jul 20, 8:44 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 31 min |
| Jul 20, 9:14 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jul 21, 3:53 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 40 more | 15 hr |
| Jul 21, 12:50 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 40 min |
| Jul 21, 1:19 PM EDT | Special Weather Statement | FFC | Bleckley, Dooly, Pulaski | 41 min |
| Jul 21, 1:45 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Wilcox | 45 min |
| Jul 21, 1:54 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 36 min |
| Jul 21, 2:25 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Treutlen, Wheeler, Wilcox | 65 min |
| Jul 21, 2:28 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 47 min |
| Jul 21, 2:31 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 44 min |
| Jul 21, 2:50 PM EDT | Special Weather Statement | FFC | Fannin | 40 min |
| Jul 21, 2:59 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 46 min |
| Jul 21, 3:10 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs | 50 min |
| Jul 21, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 27 min |
| Jul 21, 3:24 PM EDT | Special Weather Statement | FFC | Fannin | 51 min |
| Jul 21, 3:28 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 21, 3:43 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 32 min |
| Jul 21, 3:52 PM EDT | Special Weather Statement | FFC | Walker, Whitfield | 23 min |
| Jul 21, 3:56 PM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Jul 21, 4:04 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 26 min |
| Jul 21, 4:08 PM EDT | Special Weather Statement | FFC | Chattooga, Gilmer, Gordon, Murray, Pickens, Walker and 1 more | 52 min |
| Jul 21, 4:22 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 38 min |
| Jul 21, 4:25 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Rockdale, Spalding | 50 min |
| Jul 21, 4:46 PM EDT | Special Weather Statement | FFC | Morgan | 44 min |
| Jul 21, 4:51 PM EDT | Special Weather Statement | FFC | Cherokee | 39 min |
| Jul 21, 4:54 PM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Pickens | 51 min |
| Jul 21, 5:27 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 48 min |
| Jul 21, 5:31 PM EDT | Special Weather Statement | FFC | Forsyth, Hall, Lumpkin | 44 min |
| Jul 21, 6:07 PM EDT | Special Weather Statement | FFC | Barrow, Forsyth, Gwinnett | 38 min |
| Jul 21, 6:44 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Oconee, Oglethorpe | 46 min |
| Jul 21, 7:22 PM EDT | Special Weather Statement | FFC | Oglethorpe | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.